# SDR SWAA2024021250770

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 19,906 hours, 10,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE AFT GALLEY FLASHLIGHT ON CAPTS AND 2 ON FO'S SIDE INOP<[01] REMOVED & REPLACED AFT GALLEY CAPT SIDE AND BOTH AFT GALLEY FO SIDE FLASHLIGHT BATTERIES PER AMM 25-64-00 OPS CHECK GOOD. THIS ACTION CLEARS MEL 25-12-01 SP1B .
